Schur properties of convolutions of gamma random variables

Roosta-Khorasani, Farbod and Szekely, Gábor J. (2015) Schur properties of convolutions of gamma random variables. Metrika, 78 8: 997-1014. doi:10.1007/s00184-015-0537-9


Author Roosta-Khorasani, Farbod
Szekely, Gábor J.
Title Schur properties of convolutions of gamma random variables
Journal name Metrika   Check publisher's open access policy
ISSN 1435-926X
0026-1335
Publication date 2015-11-01
Sub-type Article (original research)
DOI 10.1007/s00184-015-0537-9
Open Access Status Not yet assessed
Volume 78
Issue 8
Start page 997
End page 1014
Total pages 18
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Keyword Gamma distribution
Linear combinations
Majorization order
Schur-convexity of tails
Tail probabilities
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 02 Nov 2017, 16:13:26 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)